# SDR ASAA2019122731739

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,853 hours, 8,839 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE J9 HARNESS NYLON OUTER SHEATHING TORN NEAR DP0905, APPROX 2 INCHES IN LENGTH. ACFT GROUNDED. OPEN
